# SDR ABXA010762

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 55,055 hours, 51,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THROUGH 10,000 FT, 10 - 15 SECONDS AFTER EXTENDING WING LANDING LIGHTS THERE WAS A VERY NOTICEABLE ELECTRICAL BURNING ODOR THAT LASTED 30 SECONDS TO 1 MIN, THEN DISSIPATED AND DID NOT RECUR.  ALL ELECTRICAL INDICATIONS WERE NORMAL.  EXTENDED THE LIGHT AGAIN IN CHOCKS AFTER LANDING WITH NO ODOR.  PERFORMED OPERATIONAL CHECK OF LT AND RT WING LANDING LIGHTS.  INSPECTED LT AND RT WING LANDING LIGHT SWITCHES.  INSPECTED WIRES FROM LANDING LIGHT SWITCHES TO BEHIND THE INSTRUMENT PANEL AND ALL INTERIOR LIGHTING AND BALLASTS.  CHECKED EMERGENCY INVERTER, LT & RT WING LANDING LIGHT ASSY.  OPERATED WING LANDING LIGHTS AS WELL AS ALL OTHER EXTERIOR LIGHTS AND INTERIOR LIGHTS NUMEROUS TIMES.  NO DEFECTS OR ODORS NOTED.
